# SDR UPS08152415

- Difficulty date: May 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LAVATORY EMERGENCY LIGHT IS INOP.  RELAMPED EMERGENCY LIGHT, CHECKS GOOD.
